# SDR 9504382767

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 0484
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Hose
- Part number: AE7039222
- Condition: Leaking
- Location: A Hyd Syst
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO CUN, SYSTEM 'A' HYDRAULIC FLUID QUANTITY DECREASED TO LESS THAN ONE GALLON.  CREW DECLARED AN EMERGENCY AND PERFORMED ABNORMAL PROCEDURES.  FLIGHT RETURNED TO TPA WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND HYDRAULIC PRESSURE HOSE LEAKING AT ENGINE PUMP.  REPLACED HOSE, FILTERS, AND CASE.  OPERATIONAL CEHCK NORMAL.
